A 44-year-old member asked:
help please. could antibiotics and domperidone cause a white tongue to clear up?
1 doctor answer • 1 doctor weighed in
Dentistry 40 years experience
Depends: If the white tongue is due to a yeast infection, an anti-fungal may be of value. It needs to be assessed by a primary healthcare provider to set you on the best treatment course. The wrong antibiotic could be of no help or make it worse. The domperidone isn't likely much of a factor.
Last updated Apr 17, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.